MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP CRC INSERT SZ 5, 9MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Implant Pain (4561)
Date of Event 10/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5668016 02-020-13-0250 - truliant cr cem fem cr cem left sz 5.5527540 02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t.5586943 200-02-38 - three peg patella 38mm.5758114 201-78-15 - holding pin mini sharp point 4 pk.S009495 521-78-23 - threaded pin size 2.3 collared 2pk.S009967 521-78-31 - threaded pin size 2.6 collarless 2pk.S009989 521-78-31 - threaded pin size 2.6 collarless 2pk.S004738 521-78-36 - threaded pin size 5.1 collarless 2pk.S004875 521-78-36 - threaded pin size 5.1 collarless 2pk.S004876 521-78-36 - threaded pin size 5.1 collarless 2pk.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision for pain cannot be conclusively determined; however, it is most likely related to patient related conditions.
 
Event or Problem Description
It was reported that a male patient, had an initial left knee implanted on (b)(6) 2019, and underwent a revision procedure on (b)(6) 2022, approximately 3 years 9 months post the initial procedure.The patient presented with pain and synovitis.A new 9mm crc insert was implanted and had good range of motion and stability after some releases were performed.There were no reported issues during the revision surgical procedure.Minimal wear was noted by the surgeon.The patient left in stable condition.Explants are not available for return.No further information is available from the representative.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, h6 - investigation findings, investigation conclusion, h7 (remove information) and h9 (remove information).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15777542
Report Number1038671-2022-01452
Device Sequence Number11980394
Product Code JWH
UDI-Device Identifier10885862307873
UDI-Public10885862307873
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 5, 9MM
Device Catalogue Number02-022-51-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by ManufacturerNot provided
04/21/2026
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/18/2024
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale